LSID urn:lsid:fossilplants.info:publication:9AFFF0B3-5C94-429B-901E-4167009C4E40
Back

Complex branching patterns in a newly recognized species of Compsocradus Berry et Stein (Iridopteridales) from the Middle Devonian of North Xinjiang, China

journal
Authors (Pub.)
Fu Q. Wang Y. Berry C. M. Xu H.-H.  
Title
Complex branching patterns in a newly recognized species of Compsocradus Berry et Stein (Iridopteridales) from the Middle Devonian of North Xinjiang, China
Journal
International Journal of Plant Sciences
Volume
172
Issue
5
Page from
707
Page to
724
Year
2011
Month from
6
Date source
Publisher's statement
Document URL
http://www.jstor.org/stable/10.1086/659453


Registered Names

Species
Compsocradus givetianus